Volume 24, Number 2
Previous Issue Next Issue

Ming Wang, Jin-Chao Xu & Yu-Cheng Hu

J. Comp. Math., 24 (2006), pp. 113-120.

Preview Full PDF 125 1988 Abstract

Hua-Zhong Tang & Gerald Warnecke

J. Comp. Math., 24 (2006), pp. 121-140.

Preview Full PDF 127 1918 Abstract

Wen Li & Jian-Xin Chen

J. Comp. Math., 24 (2006), pp. 141-148.

Preview Full PDF 123 1921 Abstract

Ya-Xiang Yuan

J. Comp. Math., 24 (2006), pp. 149-156.

Preview Full PDF 125 1992 Abstract

Huo-Yuan Duan & Qun Lin

J. Comp. Math., 24 (2006), pp. 157-168.

Preview Full PDF 120 1941 Abstract

Shi-Peng Mao & Shao-Chun Chen

J. Comp. Math., 24 (2006), pp. 169-180.

Preview Full PDF 122 1973 Abstract

Hong-Jiong Tian, Li-Qiang Fan, Yuan-Ying Zhang & Jia-Xiang Xiang

J. Comp. Math., 24 (2006), pp. 181-192.

Preview Full PDF 123 1970 Abstract

Hong-Ying Huang & De-Hao Yu

J. Comp. Math., 24 (2006), pp. 193-208.

Preview Full PDF 124 1972 Abstract

Mei-Qun Jiang & Pei-Liang Dai

J. Comp. Math., 24 (2006), pp. 209-224.

Preview Full PDF 129 1979 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard